# SDR ASAA2023071344493

- Difficulty date: July 13, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550515
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM HAS CORROSION IN MANY FASTENER HOLES AT STA97. GROUNDED - YES. REMOVED CORROSION AS REQUIRED.ORIG THICKNESS .125". DEEPEST POINT REMOVED 0.050".WITH 0.075" REMAINING OUT OF LIMITS IAW B737-800 SRM 53-70-51. REPAIRED DAMAGED AREAS IAW B737-800 SRM 53-00-51 AND ALASKA EA# 800-53EA-25899 REV.00TOOLING T8392L CALE DUE OCT 2023.
